# SDR UALA2011110906113

- Difficulty date: November 9, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 61,835 hours, 8,764 cycles
- Engine: Pwa PW40903
- System (JASC): 2800 · Aircraft Fuel System
- Part: Float Valve
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

K SCAVENGE SYSTEM FAILED THE HIGH LEVEL OUTLET FLOAT TEST.  DURING TEST FUEL MOVED FROM THE CTR TO THE RIGHT MAIN TANK AT A RATE OF 100 LBS PER 12 MIN.  REF CH2149 AND MM.  REPLACED SCAVENGE LINE AND FLOAT VALVE. SCAVENGE TEST PASS.
